# SDR F3LA200800019

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY WAS FOUND DEAD.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 25-65-00.  UPON COMPLETION OF THE BATTERY REPLACEMENT, THE FLASHLIGHT WAS INSPECTED AND FOUND OPERATIONAL.
